Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2014, 7:31 PM MDT for Dawes County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 7:31 PM MDT (01:31 UTC)
- Expired
- Jun 13, 2014, 7:52 PM MDT
- In force
- 21 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 138 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 1.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1139 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2334 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
015
WUUS55 KCYS 140131
SVRCYS
NEC045-140215-
/O.NEW.KCYS.SV.W.0059.140614T0131Z-140614T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 815 PM MDT
* AT 725 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHEAST OF CHADRON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4285 10301 4301 10298 4301 10280 4300 10279
4294 10278 4280 10278 4278 10277 4274 10277
TIME...MOT...LOC 0131Z 282DEG 25KT 4293 10278
HAIL...1.25IN
WIND...60MPH
$$
CLAYCOMB2 follow-up statements
457
WWUS55 KCYS 140148
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
748 PM MDT FRI JUN 13 2014
NEC045-140215-
/O.CON.KCYS.SV.W.0059.000000T0000Z-140614T0215Z/
DAWES NE-
748 PM MDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAWES COUNTY UNTIL 815 PM MDT...
AT 745 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF PINE RIDGE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4287 10279 4287 10288 4300 10295 4301 10280
4300 10279
TIME...MOT...LOC 0148Z 282DEG 25KT 4290 10262
HAIL...1.25IN
WIND...60MPH
$$764
WWUS55 KCYS 140152
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
752 PM MDT FRI JUN 13 2014
NEC045-140202-
/O.CAN.KCYS.SV.W.0059.000000T0000Z-140614T0215Z/
DAWES NE-
752 PM MDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAWES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4287 10279 4287 10288 4300 10295 4301 10280
4300 10279
TIME...MOT...LOC 0152Z 282DEG 25KT 4290 10259
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:51 PM MDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 13, 3:51 PM MDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 351 PM MDT FRI JUN 13 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 358 PM MDT FRI JUN 13 2014 CURRENT OBSERVATIONS SHOW A SURFACE BOUNDARY JUST EAST OF THE LARAMIE RANGE. THIS BOUNDARY IS ACTING LIKE A WARM FRONT AND A DRYLINE WITH THE BOUNDARY EXTENDING NORTHWARD TOWARDS A SURFACE LOW JUST NORTH OF CASPER. WEST OF THIS BOUNDARY...DEWPOINTS HAVE DROPPED INTO THE 20S AND LOW 30S...WITH DEWPOINTS STILL WELL INTO THE 50S TO NEAR 60 ACROSS WESTERN NEBRASKA AND THE FAR EASTERN PLAINS OF SOUTHEAST WYOMING. SHOWERS AND TSTORMS HAVE FORMED ACROSS CONVERSE AND NIOBRARA COUNTIES JUST AHEAD OF THE SURFACE LOW. BELIEVE THIS TREND WILL CONTINUE INTO THIS EVENING WITH SOME THUNDERSTORMS AS FAR SOUTH AS THE TORRINGTON AND ALLIANCE AREAS...BUT NOT NEAR THE I80 CORRIDOR THIS EVENING DUE TO CONSIDERABLE WARMING ALOFT. NOT CONFIDENCE THAT THE NORTHERN ZONES WILL SEE ANY SEVERE WEATHER AS RADAR RETURNS ARE NOT VERY IMPRESSIVE AT THIS TIME...BUT THAT MAY CHANGE IN THE NEXT FEW HOURS. KEPT MENTION OF ISOLATED SEVERE IN THE FORECAST THROUGH 03Z THIS EVENING. THE ASSOCIATED SURFACE COLD FRONT WILL BEGIN TO MOVE INTO SOUTHERN WYOMING TONIGHT. IN ADDITION...MODELS INDICATE A 90-100 KT JET MAX MOVING EASTWARD AND THEN STALLING ACROSS CENTRAL WYOMING. KEPT A DECENT CHANCE OF SHOWERS AND EVEN TSTORMS NORTH OF I80 FROM RAWLINS TO DOUGLAS...BELIEVE SHOWERS AND TSTORMS MAY DEVELOP AFTER SUNSET ACROSS CNTRL WYOMING AS THE JET INCREASES IN STRENGTH AND SLIDES INTO CENTRAL AND SOUTHERN WYOMING. THIS GENERAL AREA WILL MOVE EASTWARD SLOWLY ALONG THE UPPER LEVEL TROUGH AXIS...AND WILL LIKELY BE THE AREA TO FOCUS ON FOR SATURDAY CONVECTION WHICH WILL LIKELY BE MORE NUMEROUS THAN TODAY. MODELS SHOW THE PACIFIC UPPER LEVEL TROUGH AND ASSOCIATED FRONT QUICKLY MOVE SOUTHEAST ACROSS THE WHOLE FORECAST AREA ON SATURDAY...WHICH SETS UP A TRICKY WEEKEND FORECAST FOR EARLY IN THE WEEKEND. MOS GUIDANCE NOW SHOWS A 15 DEGREE TEMPERATURE DIFFERENCE ACROSS MOST LOCATIONS ALONG AND EAST OF THE LARAMIE RANGE. THIS MAKES SENSE DUE TO THE SPEED OF THE COLD FRONT. THE GFS AND GEM ARE GENERALLY WARMER WITH A SLOWER FROPA...WHILE THE NAM AND ECMWF ARE MUCH FASTER. CONTINUED TRENDING THE FORECAST TOWARDS THE FASTER AND COOLER SOLUTION WITH HIGHS GENERALLY IN THE 60S TO MID 70S...AND MAYBE AROUND 80 AT SIDNEY WHICH WILL BE THE LAST AREA TO EXPERIENCE FROPA. TEMPERATURES WILL LOWER THROUGH THE AFTERNOON. INCREASED POP EAST OF THE MOUNTAINS BETWEEN 40 TO 55 PERCENT...MAINLY FROM THE SOUTHERN LARAMIE RANGE EASTWARD INTO MOST OF THE SOUTHERN NEBRASKA PANHANDLE. THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS AHEAD AND ALONG THE COLD FRONT AS THE UPPER LEVEL TROUGH SLIDES EAST BY SATURDAY EVENING. HOWEVER...MODELS ARE STRUGGLING WITH THE LOCATION. WILL HAVE TO WATCH THE POTENTIAL FOR HEAVIER RAINFALL WITH A FEW MODELS SHOWING QPF VALUES OVER 1 INCH ALONG I80 WITH THE POSSIBILITY OF SEVERE WEATHER THROUGH MID SATURDAY AFTERNOON. SUNDAY WILL CONTINUE TO BE ON THE COOL SIDE AND BELOW NORMAL FOR THIS TIME OF THE YEAR WITH HIGHS IN THE 60S AND 70S BEHIND THE COLD FRONT. IT WILL BE DRY HOWEVER...SO OVERALL A PLEASANT DAY WITH POP BELOW 10 PERCENT. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 444 AM MDT FRI JUN 13 2014 GUIDANCE CONTINUES TO SHOW SIMILARITIES WITH DIGGING AN UPPER LOW INTO THE PAC NW AND ROCKIES THROUGH MIDWEEK...WITH SOME DIFFERENCES BETWEEN SOLUTIONS THEN OCCURRING FOR THE REMAINDER OF THE WEEK. AS THE STRONG UPPER LOW ROTATES OVER THE PAC NW MONDAY AND TUESDAY...ENERGETIC SOUTHWEST FLOW WILL BE OVER THE FORECAST AREA... HOWEVER IT WILL BE A RATHER DRY FLOW PATTERN. THIS WILL FAVOR CONTINUED WAA BOTH ALOFT AND AT THE SFC AS WELL...SO COMBINATION LACK OF MOISTURE AND WARMING ALOFT WILL REDUCE CONVECTIVE POSSIBILITIES QUITE A BIT. WILL MAINTAIN ISOLATED-T ALONG AND EAST OF THE LARAMIE RANGE FOR NOW AS THERE IS STILL QUITE A BIT OF TIME FOR MODELS TO CHANGE...BUT FAVORING AN OVERALL DRY...WARM...AND BREEZY SOLUTION FOR MONDAY. THE TROUGH WILL DEEPEN OUT WEST ON TUESDAY AND WILL AMPLIFY THE DOWNSTREAM RIDGE OVER THE GREAT PLAINS. THIS SHOULD KEEP THE CWA VERY WARM...AND STILL WITHIN THE DRY AIRMASS. AGAIN COULD SEE A FEW ISOLATED STORMS IN THE LATE AFTERNOON/EVENING...BUT FOCUSED IN THE NORTHERN ZONES WHERE MORE MOIST SSE SFC FLOW WILL BE IN PLACE. THE UPPER LOW WILL BEGIN TO SHIFT EAST OVER THE ROCKIES ON WEDNESDAY...ALTHOUGH MODELS DIVERGE QUITE A BIT AS TO HOW THE LOW WILL ACTUALLY EVOLVE. THE ECMWF CONTINUES TO EJECT THE ENERGY NORTHWARD INTO CANADA...WHILE THE GFS MOVES IT OVER THE ROCKIES AND INTO THE CENTRAL PLAINS. BOTH SOLUTIONS FAVOR A COLD FRONT SLOWLY MOVING EAST ACROSS THE CWA ON WEDNESDAY...WITH A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS WITH THE FRONT THROUGH EARLY THURSDAY. FRIDAY WILL BE DRIER IN THE WAKE OF THE FRONT AND AS A SHORTWAVE RIDGE BUILDS BACK OVERHEAD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1209 PM MDT FRI JUN 13 2014 GUSTY SOUTHERLY WINDS WILL BE PREVALENT AT THE WESTERN NEBRASKA PANHANDLE TERMINALS THROUGH THIS EVENING WITH SOUTHWESTERLY WINDS FOR SOUTHEAST WYOMING. GUSTS OF 25-35 KNOTS ARE ANTICIPATED FOR BOTH AREAS. WILL MAINTAIN VCTS MENTION AT KCDR AND KAIA BETWEEN 21-03Z AS THE UPPER-LEVEL DISTURBANCE PUSHES THROUGH...BUT THE ISOLATED NATURE OF THESE STORMS LENDS LOW CONFIDENCE WHETHER ANY STORMS WILL MOVE OVER THESE TERMINALS. DRY CONDITIONS WILL PREVAIL ELSEWHERE THROUGH THIS TIME WITH JUST SOME PASSING MID AND HIGH LEVEL CLOUDS. WINDS WILL DIMINISH THIS EVENING AND WILL SWITCH TO THE NORTHWEST BEHIND A FRONT MOVING SOUTH ACROSS THE AREA AFTER 05Z. MVFR CIGS ARE POSSIBLE BEHIND THE FRONT ALONG WITH GUSTY NORTHWEST WINDS UP TO 25 KTS. && .FIRE WEATHER... ISSUED AT 258 PM MDT FRI JUN 13 2014 DRY CONDITIONS WITH HUMIDITIES AROUND 15 PERCENT WILL CONTINUE FOR THE NEXT FEW HOURS OVER SOUTHEAST WYOMING WITH GUSTS OVER 40 MPH...ESPECIALLY OVER CARBON AND ALBANY COUNTIES. HUMIDITIES WILL BE MUCH HIGHER ACROSS WESTERN NEBRASKA WHERE ISOLATED THUNDERSTORMS ARE EXPECTED. A COLD FRONT WILL MOVE ACROSS THE FORECAST AREA LATE TONIGHT AND INTO SATURDAY WITH COOLER TEMPERATURES...MUCH HIGHER DAYTIME RELATIVE HUMIDITIES...SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. && .HYDROLOGY... ISSUED AT 258 PM MDT FRI JUN 13 2014 RIVER LEVELS WILL CONTINUE TO FALL THROUGH SATURDAY WITH GENERALLY COOLER THAN NORMAL TEMPERATURES EXPECTED OVER THE MOUNTAINS. STILL SOME HEALTHY SNOW PACK IN THE HIGHER ELEVATIONS OF THE SNOWY AND SIERRA MADRE RANGES...SO A RAPID WARM UP COULD RELEASE THIS WATER FOR FUTURE RISES IN RIVERS. IN ADDITION...WILL HAVE TO MONITOR A POTENTIAL RAINFALL EVENT DURING THE MIDDLE OF NEXT WEEK OVER THE MOUNTAINS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...RJM AVIATION...RJM FIRE WEATHER...RJM/TJT HYDROLOGY...TJT
Hazardous weather outlook, Jun 13, 5:48 AM MDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 548 AM MDT FRI JUN 13 2014 WYZ101>119-141200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 548 AM MDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS EAST CENTRAL WYOMING THIS AFTERNOON. CONVERSE AND NIOBRARA COUNTIES WILL HAVE THE BEST CHANCE FOR THUNDERSTORM ACTIVITY. A FEW THUNDERSTORMS MAY BECOME SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS FROM DOUGLAS TO LUSK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW AFTERNOON THUNDERSTORMS WILL BE A POSSIBILITY ALMOST EACH DAY THROUGH THIS PERIOD. THE BEST THUNDERSTORM COVERAGE WILL BE IN AREAS EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON MAINLY IN CONVERSE AND NIOBRARA COUNTIES. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-141200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 548 AM MDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE NORTHERN NEBRASKA PANHANDLE THIS AFTERNOON. A FEW THUNDERSTORMS MAY BECOME SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS ALONG AND NORTH OF THE PINE RIDGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW AFTERNOON THUNDERSTORMS WILL BE A POSSIBILITY MOST DAYS THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND EARLY EVENING OVER THE NORTHERN NEBRASKA PANHANDLE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 13, 2:58 PM MDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 258 PM MDT FRI JUN 13 2014 WYZ101-102-132200- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 258 PM MDT FRI JUN 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND WESTERN NIOBRARA COUNTIES UNTIL 400 PM MDT... AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF DOUGLAS...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AT 252 PM 52 MPH GUSTS WERE REPORTED AT THE DOUGLAS AIRPORT WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MANNING RANCH... KEELINE... LOST SPRINGS... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 128 AND 140. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4325 10474 4267 10461 4267 10540 4297 10544 TIME...MOT...LOC 2058Z 256DEG 29KT 4286 10527 CLAYCOMB
Special weather statement, Jun 13, 3:31 PM MDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT FRI JUN 13 2014
WYZ102-132230-
NIOBRARA COUNTY WY-
331 PM MDT FRI JUN 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NIOBRARA COUNTY UNTIL
430 PM MDT...
AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTH OF LANCE CREEK...OR 34 MILES NORTH
OF LUSK...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
REDBIRD...
MULE CREEK JUNCTION...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4343 10404 4313 10404 4290 10466 4338 10477
4351 10449 4351 10411
TIME...MOT...LOC 2131Z 248DEG 24KT 4324 10456
CLAYCOMBThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:31 AM MDT | Special Weather Statement | CYS | Sioux | 29 min |
| Jun 14, 8:26 AM MDT | Special Weather Statement | CYS | Dawes | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.